MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION CONCEAL; PROSTHESIS, PENIS, INFLATABLE

BOSTON SCIENTIFIC CORPORATION CONCEAL; PROSTHESIS, PENIS, INFLATABLE
Model Number 72018201
Medical Device Problem Codes Fluid/Blood Leak (1250); Mechanical Problem (1384); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/15/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the pump of this inflatable penile prosthesis ipp was not functioning.The physician confirmed, through ultrasound and other examinations, that there was no fluid in the reservoir.The ipp was explanted and replaced.No patient complications were reported.
 
Additional Manufacturer Narrative
Udi field (d4) concomitant product udi for pump is (b)(4).Udi field (d4) concomitant product udi for cylinders is (b)(4).
 
Event or Problem Description
It was reported that the pump of this inflatable penile prosthesis (ipp) was not functioning.The physician confirmed, through ultrasound and other examinations, that there was no fluid in the reservoir.The ipp was explanted and replaced.No patient complications were reported.
 
Additional Manufacturer Narrative
 
Event or Problem Description
 
Additional Manufacturer Narrative
Udi field (d4) concomitant product udi for pump is (b)(4).Udi field (d4) concomitant product udi for cylinders is (b)(4).Upon receipt at the quality assurance laboratory, the returned components underwent a comprehensive evaluation.Microscope inspection revealed contamination (bodily fluid) within the ms pump, and leakage testing showed the ms pump only pumped water in/out through the reservoir kink resistant tubing (krt).Further microscopical inspection indicated both cylinders had a hole in the proximal end caused by a sharp instrument, exhibited wear at folds in the proximal and middle sections, and had leaks at the proximal end from sharp instrument damage.The flat reservoir was found to have a hole and wear at a fold in the shell, along with a leak at the corner of a fold in the reservoir shell.Based on the available information and analysis results, the allegation of fluid leak was most likely due to a leak at the corner of a fold in the reservoir shell; therefore, a conclusion code of cause traced to component failure was assigned to this investigation.

Brand Name
CONCEAL
Common Device Name
PROSTHESIS, PENIS, INFLATABLE
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key22333126
Report Number2124215-2025-42220
Device Sequence Number21122165
Product Code JCW
UDI-Device Identifier00878953005676
UDI-Public(01)00878953005676(17)240724(10)1000309184
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
N970012
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date07/24/2024
Device Model Number72018201
Device Catalogue Number72018201
Device Lot Number1000309184
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/28/2025
Supplement Date Received by Manufacturer08/18/2025
10/10/2025
Initial Report FDA Received Date06/25/2025
Supplement Report FDA Received Date09/12/2025
11/03/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/26/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CYLINDERS UPN 72404013, LOT 1000400136.; CYLINDERS UPN 72404013, LOT 1000400136.; CYLINDERS UPN 72404013, LOT 1000400136.; PUMP UPN 72404310, LOT 1000412790.; PUMP UPN 72404310, LOT 1000412790.; PUMP UPN 72404310, LOT 1000412790.
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age47 YR
Patient SexMale